About a 18 months ago I experienced weeks on end of episodes of vision disturbance (particularly peripheral vision loss), disorientation, lightheadedness (to the point of fainting) and terrible balance. These symptoms tended to create other problems such as stress, migraine and insomnia.
After my first major episode (wheeled out of shopping mall in a wheelchair while on my lunch break!) I went to the doctor, who appeared fairly concerned. He sent me for CT scans on my head and thought he saw something that could be a acoustic neuroma (benign brain tumour relating to ear tubes, apparently). So after being told I could have a brain tumour I had to wait three weeks before I could get an MRI (freaky stuff) which even after injecting dye came up with nothing.
I went back to the doctor and he said the scans suggested it could have been a sinus infection (even though I had had NO OBVIOUS symptoms whatsoever). Apart from feeling a bit put out I was quite glad that I didn't have to explain to my three kids under five that mummy had a tumour and it was affecting her to the point of facing surgery. (Phew)
Unfortunately these episodes have begun again (exactly the same as before, except with a massive migraine following). My partner thinks it could do with deteriorating eye sight but my vision is fine (except during an episode), although they do seem to come on after a lot of reading.
Is it possible the MRI was wrong and the CT Scan was right? Is there anything else it could be? If my doctor just sends me away with a prescription for antibiotics to kill the 'possible sinus infection' and these episodes start happening in another six months, what does this mean? It worries me and if I have something majorly wrong with me I would like to know, my family is too important to me.
Anyone at all able to help?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?